# SDR R61A2018091510965

- Difficulty date: August 31, 2018
- Submitted: September 15, 2018
- Operation: Air carrier
- Aircraft: N426YX
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000397
- Aircraft time: 11,550 hours, 7,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17005663005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SILL CORRODED 4.0" TO 6.75" AFT OF FRAME 13 AND RBL 37.0" TO 39.75".  REMOVED AND REPLACED SILL, P/N 170-05663-005 AT FRAME 13.
